Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Non-autonomous semilinear evolution equations with almost sectorial operators

Texto completo
Autor(es):
Carvalho, Alexandre N. [1] ; Dlotko, Tomasz [2] ; Nascimento, Marcelo J. D. [1]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Ciencias Matemat & Computacao, Dept Matemat, BR-13560970 Sao Carlos, SP - Brazil
[2] Silesian Univ, Inst Math, PL-40007 Katowice - Poland
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: JOURNAL OF EVOLUTION EQUATIONS; v. 8, n. 4, p. 631-659, 2008.
Citações Web of Science: 9
Resumo

Inspired by the theory of semigroups of growth a, we construct an evolution process of growth alpha. The abstract theory is applied to study semilinear singular non-autonomous parabolic problems. We prove that. under natural assumptions. a reasonable concept of solution can be given to Such semilinear singularly non-autonomous problems. Applications are considered to non-autonomous parabolic problems in space of Holder continuous functions and to a parabolic problem in a domain Omega subset of R(n) with a one dimensional handle. (AU)

Processo FAPESP: 07/51373-0 - Tomasz Wladyslaw Dlotko | Silesian University - Polônia
Beneficiário:Alexandre Nolasco de Carvalho
Linha de fomento: Auxílio à Pesquisa - Pesquisador Visitante - Internacional
Processo FAPESP: 03/10042-0 - Sistemas dinâmicos não lineares e aplicações
Beneficiário:Alexandre Nolasco de Carvalho
Linha de fomento: Auxílio à Pesquisa - Programa PRONEX - Temático
Processo FAPESP: 02/11855-2 - Problemas parabólicos semilineares com expoentes críticos
Beneficiário:Marcelo José Dias Nascimento
Linha de fomento: Bolsas no Brasil - Doutorado